Hello,had my 3rd tysabri infusion thursday and im feeling worse.My balance is bit worse and spasticity got worse.im so tired everyday.I got strange bruises on my leg aswell,unexplained.Even the nurse noticed and said she will tell the neuro.I seem to have a cold for last 3weeks which could be making things worse.Im hoping its not a relapse but i think it could be.I want tysabri to work and to stay on it.So much to a good start to a new year. jimmy
Jimmy, I have my 3rd infusion of Tysabri on 12th January. I feel worse after my first two. Fingers crossed it works for you and I soon.
Hi Jimmy & pops. It took me about 5 before I felt ok, when I started ty I was still getting over 2 relapses close together. Your cold could have caused some issues, make sure you don’t have an underlying infection, chest/ear etc as this could make you worse. I still get fatigued after, but only for about 3 days now & not the 5/6 I got at first. It’s just that way for some unfortunately, but keep on going, I’ve gone to being back to about 97% me from about 80% in just over a year. Are you on the tysabri Facebook page? Will get the FB details & put them on here for you, lots of access to loads of info on there. Cherry x
Can’t do a link, not technical. FB page is: UK Tysabri users (Natalizumab), sorry if you already know about it.
Pops,i was so good after the 1st infusion but the 2nd wasnt great as i had a bad cold and my pet dog died so didnt feel anything.Had my 3rd few days ago and dont feel good either and have a cold again.Hope it works for you,it is the best drug jimmy
Hi cherry,i have heard that infusion 4-6 are the best and should be built up in your body by then so fingers crossed.Glad its working great for you.Im at 70% now but was at 85% after 1st infusion so if i can get back near that again il be a happy man.I just get annoyed that i keep getting a colds,non stop.Il check out that facebook page for more. Thanks cherry, Jimmy
I went down a bit too, ear infection, colds, then chest infection within first 3 months, had to go on sick from work for the first time ever (didn’t even do that while having relapses & dx), my body seemed to like the enforced rest, went up from then. Hope you start to feel better soon. Cherry x
Cherry,its not just me that has the colds,infections situation so.My balance isnt great which never happened since 1st diagnosed and wierd bruises on my leg so im hoping that this will pass v.v.v soon.Im goin to do what you did and get enforced rest.Xmas took alot out of me,few late nights,had a few rare drinks.Hope i will go up from here.im on the panadol and lempsip for my cold. Thanks cherry, jimmy
Hi guys,I go for my 2nd infusion Tuesday (5th Jan) so will let you know how I get on. I felt a wee lift for a couple days after my 1st. Fingers crossed for all of us. Terry
Hi terry,i was the same,i got a lift after the 1st infusion and other people noticed the improvement.Onwards and upwards i hope.Best of luck with the 2nd.Fingers crossed . jimmy
i am a bit confused as to why the infusion went ahead as u had the cold?
i have been on tysabri for over 2 years now and only had one horrendous effect. i didnt know i had a throat infection brewing. all obs ok and i felt good. with 2hrs of infusion i couldnt stand or move. spent the night on couch-had no option. i am doubly incontinent so wear pads 24/7. emergency dr called-throat infection! 2 days later when anti b’s kicked in u would never think there had been anything wrong!
i guess the tysabri lowered my immune system enough to let the infection take grip? my hosp wouldnt give the tysabri with a cold. i thought all hosps would be same? they wont give it if u have a uti either.
tysabri is mega and thats why they are so strict re ANY infection. u can have 8 wks between treatments. tho thats not ideal. i once had 7wks between cos of hols-no probs encountered.
i rarely get a cold in past 10yrs but if i do its intense but short lived, approx 2 days and i guess thats due to overactive immune system?
i wish one size fitted for us all! life would be so much easier!
Hi Jimmy,thanks for support buddy. I have bloods taken within 7 days of the infusion and they said I have to do this every time. I thought just for my 1st time but no…every time they said. Are yous the same?? Terry
Hi ellie,i thought that myself but when they checked me they said i was normal.I was bit dizzy after the last infusion and balance was bad,the wind outside didnt help.im not too bad today but still not feeling ok,thought id be flying after 3rd infusion.Im disappointed with it now.I just hate waiting at the drs.I just dont know whats wrong,i have an increase in my symptoms which is so annoying.I guess i must have some infection somewhere.Thanks ellie,il take your advice Jimmy
Hi, I have my bloods taken every 3. Can have ty with cold etc but not if you are running a temperature. There are a few posts on the FB page about this and how every hospital/area differs, some more than others. Cherry x
Terry,mine dont take bloods yet,i was hoping they would.I expected they would after 3months but they didnt.That could change yet. thanks terry, Jimmy
Cherry,i get checked everytime for a temperature and i was fine.I seem to get the cold after the infusion,stuffy nose,dizzy etc exactly what it says in the book i got from the hospital.But it lasts so long and im not feeling the goodness from tysabri.Every hospital is different id say and some stricter than others Thanks cherry jimmy
Hopefully it will settle down for you. I get temperature checked everytime too, along with blood pressure & a tick list. Give it more time, I’m sure it’s nothing to worry too much about. X
Cherry,im the same,i get the full check for the 2hours im there.Im just hoping that its gets better,i was so good.Hoping for the best.Il try not to worry yet and if i do im ringing doctors.Thanks a mil cherry… jimmy
Jimmy I get checked for LFT,FBC,ESR,U+E and glucose every time. Can get it done at the hospital when I get my infusion but I have to give blood,wait on test results and if all is good get infusion. Or get bloods done at doctors as long as it’s within 7 days of infusion. Terry